# SDR GTIA2019120854840

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 43,223 hours, 22,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT RIGHT AFTER T/O ISOLATED PACK 1 AND IT APPEARED TO FIX THE PROBLEM ( PACKS A319 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - AT OR BELOW FL 370 )-REACTIVATED PACK 1 IAW AMM 21-51-00 OPERATED PACK 1 WITH APU IAW AMM 49-00-00 NO ORDOR NOTICED AND WITH ENG 1 IAW AMM 71-00-00 NO ORDOR NOTICED ALLOWED PACK 1 OPERATE ON HOT IAW AMM 21-51-00 NO DEFECTS FOUND THIS CLEARS DMI 244331201 MOC NOTIFIED PLACARD REMOVED DMI LOG UPDATED
